# SDR SWAA2013062517571

- Difficulty date: June 2, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonding Strap
- Part number: 65C37607
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOND STRAP THAT ATTACHES FROM RADOM TO FUSELAGE CORRODED.  R&R BOND STRAP IAW SRM.
